phone +7 (3412) 91 60 92

Archive of Issues

Russia Yekaterinburg
Section Mathematics
Title Asymptotic behavior of solutions in dynamical bimatrix games with discounted indices
Author(-s) Krasovskii N.A.a, Tarasyev A.M.a
Affiliations Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciencesa
Abstract The paper is devoted to the analysis of dynamical bimatrix games with integral indices discounted on an infinite time interval. The system dynamics is described by differential equations in which players' behavior changes according to incoming control signals. For this game, a problem of construction of equilibrium trajectories is considered in the framework of minimax approach proposed by N.N. Krasovskii and A.I. Subbotin in the differential games theory. The game solution is based on the structure of dynamical Nash equilibrium developed in papers by A.F. Kleimenov. The maximum principle of L.S. Pontryagin in combination with the method of characteristics for Hamilton-Jacobi equations are applied for the synthesis of optimal control strategies. These methods provide analytical formulas for switching curves of optimal control strategies. The sensitivity analysis for equilibrium solutions is implemented with respect to the discount parameter in the integral payoff functional. It is shown that equilibrium trajectories in the problem with the discounted payoff functional asymptotically converge to the solution of a dynamical bimatrix game with average integral payoff functionals examined in papers by V.I. Arnold. Obtained results are applied to a dynamical model of investments on financial markets.
Keywords dynamical games, Pontryagin maximum principle, Hamilton-Jacobi equations, equilibrium trajectories
UDC 517.977
MSC 49N70, 49J15, 91A25
DOI 10.20537/vm170204
Received 4 April 2017
Language Russian
Citation Krasovskii N.A., Tarasyev A.M. Asymptotic behavior of solutions in dynamical bimatrix games with discounted indices, Vestnik Udmurtskogo Universiteta. Matematika. Mekhanika. Komp'yuternye Nauki, 2017, vol. 27, issue 2, pp. 193-209.
  1. Arnold V.I. Optimization in mean and phase transitions in controlled dynamical systems, Funct. Anal. Appl., 2002, vol. 36, issue 2, pp. 83-92. DOI: 10.1023/A:1015655005114
  2. Vorob'yev N.N. Teoriya igr dlya ekonomistov-kibernetikov (Game theory for economists and system scientists), Moscow: Nauka, 1985, 271 p.
  3. Kleimenov A.F. Neantagonisticheskiye pozitsionnye differentsial'nye igry (Nonantagonistic positional differential games), Yekaterinburg: Nauka, 1993, 184 p.
  4. Kolmogorov A.N. On analytical methods in probability theory, Uspekhi Matematicheskikh Nauk, 1938, vol. 5, pp. 5-41 (in Russian).
  5. Krasovskiy N.A., Kryazhimskiy A.V., Tarasyev A.M. Hamilton-Jacobi equations in evolutionary games, Tr. Inst. Mat. Mekh. Ural. Otd. Ross. Akad. Nauk, 2014, vol. 20, no. 3, pp. 114-131 (in Russian).
  6. Krasovskii N.A., Taras'ev A.M. Search for maximum points of a vector criterion based on decomposition properties, Proceedings of the Steklov Institute of Mathematics, 2010, vol. 269, suppl. 1, pp. S174-S190. DOI: 10.1134/S0081543810060155
  7. Krasovskii N.A., Taras'yev A.M. Ravnovesnye resheniya v dinamicheskikh igrakh (Equilibrium solutions in dynamical games), Yekaterinburg: Ural State Agrarian University, 2015, 128 p.
  8. Krasovskii N.A., Tarasyev A.M. Equilibrium trajectories in dynamical bimatrix games with average integral payoff functionals, Mat. Teor. Igr Prilozh., 2016, vol. 8, issue 2, pp. 58-90 (in Russian).
  9. Krasovskii N.N., Subbotin A.I. Game-theoretical control problems, New York: Springer, 1988, 517 p. Original Russian text published in Krasovskii N.N., Subbotin A.I. Pozitsionnye differentsial'nye igry, Moscow: Nauka, 1974, 456 p.
  10. Kryazhimskii A.V., Osipov Yu.S. On differential-evolutionary games, Proceedings of the Steklov Institute of Mathematics, 1995, vol. 211, pp. 234-261.
  11. Kurzhanskii A.B. Upravlenie i nablyudenie v usloviyakh neopredelennosti (Control and observation under uncertainty), Moscow: Nauka, 1977, 392 p.
  12. Petrosjan L.A., Zenkevich N.A. Conditions for sustainable cooperation, Autom. Remote Control, 2015, vol. 76, issue 10, pp. 1894-1904. DOI: 10.1134/S0005117915100148
  13. Pontryagin L.S., Boltyanskii V.G., Gamkrelidze R.V., Mishchenko E.F. The mathematical theory of optimal processes, New York: John Wiley & Sons, 1962, viii + 360 p. Original Russian text published in Pontryagin L.S., Boltyanskii V.G., Gamkrelidze, R.V., Mishchenko E.F. Matematicheskaya teoriya optimal'nykh protsessov, Moscow: Nauka, 1961, 392 p.
  14. Forex Market [Electronic resource].
  15. Subbotin A.I. Minimaksnye neravenstva i uravneniya Gamil'tona-Yakobi (Minimax inequalities and Hamilton-Jacobi equations), Moscow: Nauka, 1991, 214 p.
  16. Subbotina N.N. The method of Cauchy characteristics and generalized solutions of the Hamilton-Jacobi-Bellman equation, Sov. Math., Dokl., 1992, vol. 44, no. 2, pp. 501-506.
  17. Ushakov V.N., Uspenskii A.A., Lebedev P.D. Geometry of singular curves for one class of velocity, Vestn. St-Peterbg. Univ., Ser. 10, Prikl. Mat. Inf. Prots. Upr., 2013, issue 3, pp. 157-167 (in Russian).
  18. Basar T., Olsder G.J. Dynamic noncooperative game theory, London: Academic Press, 1982, 519 p.
  19. CNN Money [Electronic resource].
  20. Friedman D. Evolutionary games in economics, Econometrica, 1991, vol. 59, no. 3, pp. 637-666.
  21. Intriligator M. Mathematical optimization and economic theory, New York: Prentice-Hall, 1971, 508 p.
  22. Krasovskii A.N., Krasovskii N.N. Control under lack of information, Boston: Birkhäuser, 1995, 322 p. DOI: 10.1007/978-1-4612-2568-3
  23. Krasovskii N.A., Tarasyev A.M. Decomposition algorithm of searching equilibria in a dynamic game, Autom. Remote Control, 2015, vol. 76, issue 10, pp. 1865-1893. DOI: 10.1134/S0005117915100136
  24. Tarasyev A.M. A Differential model for a $2 \times 2$-evolutionary game dynamics, IIASA working paper, IIASA, Laxenburg, Austria, 1994, WP-94-063.
Full text
<< Previous article
Next article >>